Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Diabetic, hypothyroid, vitamin D deficient. No help with levothyroxin. Does decaffeinated coffee affect blood sugar levels?

Hi I am a 55 yr Type 2 diabetic. I want to know if black decafinated coffee affects my bloodsugars? Also what is the most effectie way to bring up a Vitamin D deficiency,I am on a prescription dose of 50,000 Iu once a week and it isn t working. I am also hopthyroid and on 250 mg levothyroxin which isn t working,would taking Synthroid since it s name brand work better? Have no money to pay sorry,just tired of being ill.
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Black decaffeinated coffee would affect your sugar levels if it is laced with sugar.
As far as VIT D deficiency is concerned,you will have to take VID supplement every week for 8 weeks,followed by once every fortnight for 4 months and then every month for life.
Do take oral calcium suppleement also.
Gradually your levels of VIT D shall be all right.
As far as uncontrolled hypothyroid status is concerned,you must consult your doctor and get the dose revised properly.It can be controlled with regular testing of TSH,regular visit to your doctor and proper dose of levo thyroxine.
Do regular exercises and keep your sugar levels under control by proper diet and regular medicines.
Uncontrolled diabetes can play havoc with your health later on.
Keep your lipid level in control.
Reduce your calories and be in your required range of BMI.
Answered: Sat, 9 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor